... symptoms of major increased unration, dizzy, light headed, pouring sweat. any idea's
Call your Dr and let him know. Side effects do get better in time. Once all the retained fluid is off you wont urinate so much. Are you making sure to drink water? You should still be drinking plenty of water unless your Dr told you to restrict fluids. You may be getting dehydrated from not drinking enough water and this can cause dizziness and lightheadedness. It may be possible that your Dr may need to start you on 12.5mg first then work up to 25mg but dont do this without talking to him. Call the office and let them know what is going on.
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2011 • 3 answers
Can my mom's meds being causing her to go bald in some spots on her head. atenolol tab 100MG once a?
Posted 23 Aug 2011 • 1 answer
Posted 29 Mar 2014 • 1 answer
Posted 15 Apr 2015 • 3 answers
Posted 23 Oct 2016 • 1 answer